# SDR SWAA2025103017807

- Difficulty date: September 24, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS, 2 EA ON STUB FRAME BETWEEN BS 294.5 - 296.5 S8 - 9R.  CRACK LENGTH 1.312 IN. AND 1.125 IN.  REPLACED THE STUB FRAME IAW SRM 51-40-02.
